# SDR UALA2011080103978

- Difficulty date: July 31, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 81,186 hours, 13,062 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: 18550000
- Part serial: 643
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT CRANK.  REPLACED BATTERY PER MM, OPS CHECKED NORMAL.
